Computing Publications

Publications Home » A parallel algorithm for semi-inf...

A parallel algorithm for semi-infinite programming

Stanislav Zakovic, Berc Rustem, SP Asprey

Journal Article
Computational Statistics & Data Analysis
Volume 44
Issues 1–2
2003
ISSN 0167-9473
PDF of full publication (268 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.